I am having sleep issues. I do not get sleep till 3 AM to 4 AM even if I am just lying on the bed. My parents passed away. I am single and I live alone. Those memories and thoughts are affecting me recently for the past 1 year a lot. Sometimes after sleep, I wake up thinking most of the dreams about them are true and they are still alive, only to realize it is not real but a dream.
Welcome to icliniq.com.
I am truly sorry for your loss. It is really difficult to go through grief time all alone. The symptoms you are experiencing is because you are going through all the pain on your own. And that is why these have become part of you and now disturbing you in your dreams and sleep as well.
I suggest you to consult counselor for talk therapy and grief counseling and also continue for your life skills and emotional management. Meanwhile, follwing may help:
1. Talk to a friend.
2. Write down your feelings on regular basis.
3. Do excercise regularly.
4. Decrease smoking.
5. Increase water intake.
Query: Hello doctor, I have been taking 100 mg of Zoloft for a number of years. On 14th, my doctor added another 50 mg which I take at bedtime. For the past few days, I have been experiencing severe insomnia and can rarely sleep for more than an hour at a time. In addition, I have begun taking 25 mg of Se... Read Full >>
Answer: Hello, Welcome to icliniq.com. The increase of the dose of Zoloft (Sertraline) can cause sleep problem, as you are facing currently. To manage this, you can change the time from night to morning or afternoon. If you altogether stop night doses of Zoloft (return back to 100 mg per day), then this s... Read Full
Query: Hello doctor, I am a 31 year old male, and my query is related to high BP, light-headedness, and high lipids. Let me first share a background and then I will come to the problem. I am over 6 feet tall, and my weight presently is about 113 kg. I smoke cigarettes regularly, around 6 to 7 every day, fo... Read Full >>
Answer: Hello, Welcome to icliniq.com. First of all, thank you for the beautiful history. I am sorry, but I disagree with your doctor here, you may not need any BP (blood pressure) medication at all. I know you may be surprised, but according to JNC 8 guidelines, we need to have at least two higher BP readi... Read Full
Query: Hello doctor, I got married last year and I noticed that my wife feels down for a day or two every few weeks, most of the times she has a reason but she overreacts, and recently we had some financial problems and she faced some troubles at work that she considered might effect her career and it has... Read Full >>
Answer: Hello, Welcome to icliniq.com. Your wife will benefit by counseling or talking therapy to address her past adverse childhood experiences and help her manage her low mood. When a person is depressed, their thinking can be distorted and can view even slight setbacks in a catastrophic manner. You con... Read Full
Ask your health query to a doctor online?Ask a Doctor Now